Indian Journal of Nuclear Medicine
Home | About IJNM | Search | Current Issue | Past Issues | Instructions | Ahead of Print | Online submissionLogin 
Indian Journal of Nuclear Medicine
  Editorial Board | Subscribe | Advertise | Contact
Users Online: 1152 Print this page  Email this page Small font size Default font size Increase font size
INTERESTING IMAGE
Year : 2016  |  Volume : 31  |  Issue : 1  |  Page : 67-68

Unusual visceral distribution of technetium-99m-methylene diphosphonate in a case of hypercalcemia of malignancy


Department of Nuclear Medicine and PET-CT, P. D. Hinduja National Hospital and Medical Research Centre, Mumbai, Maharashtra, India

Correspondence Address:
Madhuri Mahajan Shimpi
Department of Nuclear Medicine and PET CT, P. D. Hinduja national Hospital and Medical Research Centre, V S Marg, Mahim (W), Mumbai - 400 016, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-3919.172368

Rights and Permissions

We report a case of 18-year-old boy who presented with vomiting, backache, and fever for 1-month, diagnosed to have anaplastic large cell lymphoma of urinary bladder with hypercalcemia and metastatic calcification in multiple viscera. His computed tomography scan was suggestive of soft tissue lesion in the urinary bladder and multiple lytic skeletal lesions. Bone scan showed unusual visceral uptake in lungs, liver, spleen, and myocardium in addition to osseous lesions. The clinical laboratory test revealed functional impairment of visceral organs. The patient died 3 months later.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed842    
    Printed6    
    Emailed0    
    PDF Downloaded66    
    Comments [Add]    

Recommend this journal